I was taking Wellbutrin 150mg XL for about a month, and had some results but I still wasn't completely 100%. So we decided to up my prescription strength top 300mg XL. I had no side effects before but now I'm having a few. I started taking the new dose 6 days ago and I am constantly anxious and agitated and I'm hungry but food makes me nauseous. Work is very stressful right now so it's a bad time for me to be even more anxious than usual. Should I stick it out longer or should I go back down to the lower dosage? Thank you!
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Wellbutrin -on 300mg daily, but dr wants to add another 150mg to it. what side effects and benefits?
Posted 5 Dec 2010 • 1 answer
Posted 25 Sep 2011 • 2 answers
Posted 10 Jan 2014 • 4 answers
Wellbutrin - Does increasing the dose from 150mg to 300mg have side effects if you have been taking?
Posted 9 May 2017 • 1 answer
Posted 4 Jun 2018 • 2 answers